# SDR J7SA2023070700363

- Difficulty date: June 11, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N387FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500639
- Aircraft time: 1,774 hours, 1,231 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM NORMAL MODE FAIL CAS AT FL430. REPLACED FCE #2 IAW EMB 505 AMM 27-03-01. PERFORMED SUCCESSFUL OPS CHECK. ALL RIGGING PERFORMED SUCCESSFULLY.
